RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2016, Volume 23, Number 5, Pages 539–547 (Mi mais520)  

FDTD method for piecewise homogeneous dielectric media

Zh. O. Dombrovskaya

Lomonosov Moscow State University, Faculty of Physics, GSP-1, Leninskie Gory, Moscow 119991, Russia

Abstract: In this paper, we consider a numerical solution of Maxwell's curl equations for piecewise uniform dielectric medium by the example of a one-dimensional problem. For obtaining the second order accuracy, the electric field grid node is placed into the permittivity discontinuity point of the medium. If the dielectric permittivity is large, the problem becomes singularly perturbed and a contrast structure appears. We propose a piecewise quasi-uniform mesh which resolves all characteristic solution parts of the problem (regular part, boundary layer and transition zone placed between them) in detail. The features of the mesh are discussed.

Keywords: finite-difference time-domain (FDTD) method, Yee’s scheme, dielectric interfaces, layered media, quasi-uniform meshes.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-03524_а
16-31-00418_мол_а
This work was supported by the Russian Foundation for Basic Research (Projects No 15-01-03524 and No 16-31-00418).


DOI: https://doi.org/10.18255/1818-1015-2016-5-539-547

Full text: PDF file (195 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.63
Received: 31.08.2016

Citation: Zh. O. Dombrovskaya, “FDTD method for piecewise homogeneous dielectric media”, Model. Anal. Inform. Sist., 23:5 (2016), 539–547

Citation in format AMSBIB
\Bibitem{Dom16}
\by Zh.~O.~Dombrovskaya
\paper FDTD method for piecewise homogeneous dielectric media
\jour Model. Anal. Inform. Sist.
\yr 2016
\vol 23
\issue 5
\pages 539--547
\mathnet{http://mi.mathnet.ru/mais520}
\crossref{https://doi.org/10.18255/1818-1015-2016-5-539-547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3569850}
\elib{http://elibrary.ru/item.asp?id=27202303}


Linking options:
  • http://mi.mathnet.ru/eng/mais520
  • http://mi.mathnet.ru/eng/mais/v23/i5/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:292
    Full text:98
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020